Doctor Q&A for Dr. Thomas Lyons

A 35-year-old female asked:
Dr. Thomas Lyons
44 years experience Gynecology
Probably hormonal: Because you are thin the bloating is more noticeable however you should see your gyn to rule out other problems.
1
1 thank
A 32-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
No: Enter answer details...
A 38-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
No: You may have some nausea in reaction to the hormones in the pill after taking it.
A 36-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
No: Enter answer details...
A 42-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
Probably not: Bathing has no effect in this situation.
A 39-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
No not commonly: Yeast is a vaginla infection and should not cause cramps.
A 40-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
Probably nothing: Depends on why this is being done.
A 37-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
Take estrogen: Oral or other exogenous estrogen can be administered to elevate levels.
A 33-year-old member asked:
Dr. Thomas Lyons
44 years experience Gynecology
It can: Any viral illness can effect your reproductive system.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less